MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK BROACH; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AUGMENTED VAULTLOCK BROACH; ORTHOPEDIC MANUAL SURG INSTR
Model Number AUGMENTED VAULTLOCK BROACH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/6/2023, it was reported by a sales representative that an ar-9233ag augmented vaultlock broach broke with no further information provided.This was discovered during an unspecified procedure on (b)(6) 2023, with no reported patient harm.

Brand Name
AUGMENTED VAULTLOCK BROACH
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18443485
Report Number1220246-2024-00072
Device Sequence Number8174138
Product Code LXH
UDI-Device Identifier00888867350366
UDI-Public00888867350366
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK BROACH
Device Catalogue NumberAR-9233AG
Device Lot Number052043
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown